# SDR ZW0A0200903

- Difficulty date: January 14, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 8,673 hours, 2,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN CABIN RIGHT AFTER TAKEOFF.  ACCOMPLISHED PACK BURN OUT, CHECKED L/E WING DUCTING, CHECKED MID CABIN BALLAST WIRING AND RESULTS NEGATIVE.  INDICATIONS CAUSED SUSPICION OF CONDENSATION.
